# SDR SWAA2014092232178

- Difficulty date: September 8, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 67,697 hours, 56,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORE FLAP CTR TRACK OTBD FACE FWD CORRODED.  REPAIRED FORE FLAP IAW CMM.
